# SDR DL757030493

- Difficulty date: May 27, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 59,548 hours, 32,287 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Antenna
- Part number: 20414440401
- Part serial: 4087
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WX RADAR FAIL DISPLAYED ON HSI.  WX RADAR TEST DISPLAYS ANT FAIL ON HSI AND ON WX RADAR INDICATOR.  DIVERTED TO MCO.  REPLACED RADAR ANTENNA AND TRANCEIVER PER MM, OPN TEST NORMAL.
